# SDR SWAA2014020324775

- Difficulty date: January 10, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 56,151 hours, 44,991 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651768537
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME INNER CHORD MISSING AT BS 348.2.  REPAIRED CHORD IAW ATS ER & EA.
